# SDR CALA2025090508483

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,268 hours, 16,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: View Port
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R PLASTIC VIEW  COVER SLIDE OFF AND INTO SLIDE PACK.  REATTACHED CLEAR PLASTIC LENS WITH BONDING AGENT IAW ECRA ECRA 2566-01215. NO DISCREPANCIES NOTED.
